# SDR ASOA2014110511596

- Difficulty date: October 22, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED JUST AFT OF FS 280 APPROXIMATELY 1"L.  REMOVED CRACKED ANGLES AT STR 3L FS 280.  LOCATED, DRILLED & INSTALLED NEW PARTS IAW SRM 51-40-11 & 51-42-06, PN 600-31057-19, PO W29151, PN 600-31057-20, PO W28468.  INSTALLED NEW DRILLED STR 3L ANGLES AT FS 280 IAW EO 601R31057 SNIEO S02.  INSTALLED NEW ANGLES 600-31057-19 & 600-31057-20 IAW SNIEO 601R31057 S02.
